Alert archive / New York / Frost Advisories in 2014
Frost Advisory 2, NWS New York, NY
NWS New York, NY issued this frost advisory at Apr 24, 2014, 2:09 PM EDT for Suffolk County, New York. It took effect at Apr 25, 2014, 3:00 AM EDT. It was in force for 59 min.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2014, 2:09 PM EDT (18:09 UTC)
- In effect from
- Apr 25, 2014, 3:00 AM EDT
- Expired
- Apr 25, 2014, 3:59 AM EDT
- In force
- 59 min
- Issued by
- NWS New York, NY
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2473 m above ground
- 0-6 km bulk shear
- 117 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107 WWUS71 KOKX 241809 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 209 PM EDT THU APR 24 2014 ...FREEZE CONDITIONS ACROSS THE INTERIOR AND PARTS OF EASTERN LONG ISLAND LATE TONIGHT INTO EARLY FRIDAY MORNING... CTZ005>008-NJZ002-NYZ067>070-250215- /O.UPG.KOKX.FZ.A.0003.140425T0700Z-140425T1300Z/ /O.NEW.KOKX.FZ.W.0003.140425T0700Z-140425T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 209 PM EDT THU APR 24 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY...INTERIOR SOUTHERN CONNECTICUT...AND WESTERN PASSAIC COUNTY IN NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...25 TO 30. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ009>012-NJZ004-103-250215- /O.NEW.KOKX.FZ.W.0003.140425T0700Z-140425T1300Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN- 209 PM EDT THU APR 24 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * LOCATIONS...COASTAL CONNECTICUT...AND WESTERN BERGEN AND EASTERN PASSAIC COUNTIES IN NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...AROUND FREEZING. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ079-081-250215- /O.NEW.KOKX.FZ.W.0003.140425T0700Z-140425T1300Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 209 PM EDT THU APR 24 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * LOCATIONS...MUCH OF EASTERN LONG ISLAND. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...25 TO 30 IN THE PINE BARRENS REGION...AND IN THE LOWER 30S MOST ELSEWHERE. LOCATIONS ON THE FORKS FROM SOUTHOLD AND EAST HAMPTON EAST TO ORIENT POINT AND MONTAUK POINT SHOULD REMAIN ABOVE FREEZING. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ078-080-250215- /O.NEW.KOKX.FR.Y.0002.140425T0700Z-140425T1300Z/ NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 209 PM EDT THU APR 24 2014 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * LOCATIONS...WESTERN SUFFOLK COUNTY ON LONG ISLAND. * HAZARDS...NEAR FREEZING TEMPERATURES. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
534 WWUS71 KOKX 242313 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 713 PM EDT THU APR 24 2014 ...FREEZE CONDITIONS ACROSS THE INTERIOR AND PARTS OF EASTERN LONG ISLAND LATE TONIGHT INTO EARLY FRIDAY MORNING... CTZ005>012-NJZ002-004-103-NYZ067>070-250830- /O.CON.KOKX.FZ.W.0003.140425T0700Z-140425T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 713 PM EDT THU APR 24 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... * LOCATIONS...SOUTHERN CONNECTICUT...INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY...WESTERN BERGEN AND PASSAIC COUNTIES IN NORTHEAST NEW JERSEY. * HAZARDS...25 TO 30. * TEMPERATURES...AROUND FREEZING. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ079-081-250830- /O.CON.KOKX.FZ.W.0003.140425T0700Z-140425T1300Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 713 PM EDT THU APR 24 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... * LOCATIONS...MUCH OF EASTERN LONG ISLAND. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...25 TO 30 IN THE PINE BARRENS REGION...AND IN THE LOWER 30S MOST ELSEWHERE. LOCATIONS ON THE FORKS FROM SOUTHOLD AND EAST HAMPTON EAST TO ORIENT POINT AND MONTAUK POINT SHOULD REMAIN ABOVE FREEZING. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ078-080-250830- /O.CON.KOKX.FR.Y.0002.140425T0700Z-140425T1300Z/ NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 713 PM EDT THU APR 24 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... * LOCATIONS...WESTERN SUFFOLK COUNTY ON LONG ISLAND. * HAZARDS...NEAR FREEZING TEMPERATURES. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
698 WWUS71 KOKX 250759 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 359 AM EDT FRI APR 25 2014 ...FREEZE WARNINGS AND FROST ADVISORIES CANCELLED... CTZ005>012-NJZ002-004-103-NYZ067>070-079-081-250900- /O.CAN.KOKX.FZ.W.0003.000000T0000Z-140425T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 359 AM EDT FRI APR 25 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE FREEZE WARNING. THERE COULD BE SPOTS ACROSS ORANGE...PUTNAM AND PASSAIC COUNTIES THAT REACH FREEZING TEMPERATURES EARLY THIS MORNING...HOWEVER THIS WILL BE SHORT-LIVED AND NOT WIDESPREAD. $$ NYZ078-080-250900- /O.CAN.KOKX.FR.Y.0002.000000T0000Z-140425T1300Z/ NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 359 AM EDT FRI APR 25 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Apr 24, 10:34 AM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 24, 10:34 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1034 AM EDT THU APR 24 2014
.SYNOPSIS...
HIGH PRESSURE BUILDS IN TODAY AND SHIFTS OFFSHORE ON FRIDAY. LOW
PRESSURE AND AN ASSOCIATED FRONTAL SYSTEM WILL IMPACT THE REGION
LATE FRIDAY INTO SATURDAY. HIGH PRESSURE WILL BUILD INTO THE REGION
BEHIND THE FRONT ON SUNDAY AND MONDAY. UNSETTLED AND COOL WEATHER IS
FORECAST TO RETURN TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST ON TRACK WITH JUST MINOR ADJUSTMENTS TO REFLECT LATEST
OBSERVATIONS.
OTHERWISE...HIGH PRESSURE BUILDS IN AT THE SURFACE AND ALOFT.
SUNNY AND WINDY...BUT SHORT OF WIND ADVISORY CRITERIA AS THE MAX
WIND SPEED IN MIXED LAYER THROUGH MOST OF THE DAY REMAINS BELOW
40KT. PERHAPS A FEW SPOTS COULD REACH CRITERIA WITH THE BETTER
CHANCES OF THIS OCCURRING DURING THE FIRST HALF OF THE DAY...BUT
NOT ENOUGH CONFIDENCE OF A WIDESPREAD EVENT TO GO WITH AN ADVISORY
AT ANY PARTICULAR AREA.
850MB TEMPS DURING MAX HEATING ARE FORECAST TO BE NEAR 0C.
CONSIDERING FULL SUN AND COMPRESSIONAL HEATING FROM STRONG
DOWNSLOPING WINDS...EXPECTING HIGHS IN THE LOWER AND MID 60S FOR
MOST SPOTS...SO THEREFORE WENT WITH THE WARMER MAV MOS GUIDANCE.
VERY DRY AIR WILL BE ABLE TO MIX DOWN FROM ALOFT...SO SIDED WITH THE
LOWER NAM GUIDANCE FOR SURFACE DEWPOINTS. THE COMBINED WINDY AND DRY
CONDITIONS WILL HAVE FIRE WEATHER IMPLICATIONS. PLEASE SEE THE FIRE
WEATHER SECTION BELOW FOR MORE DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THE SURFACE RIDGE AXIS APPROACHES FROM THE WEST AND REACHES US LATE
AT NIGHT. WINDS THEREFORE SUBSIDE THROUGH THE NIGHT. CLEAR MOST OF
THE NIGHT WITH BELOW NORMAL LOW TEMPERATURES. THE GROWING SEASON
WILL BE STARTING TONIGHT ACROSS THE NORTHERN TIER ZONES...AND
TEMPERATURES ARE CURRENTLY FORECAST TO BE BELOW FREEZING FOR A GOOD
PORTION OF THIS AREA. SOME UNCERTAINTY EXISTS REGARDING HOW
WIDESPREAD FREEZING TEMPERATURES WILL BE DUE TO THE POTENTIAL OF
MID/HIGH LEVEL CLOUDS FILTERING IN FROM THE WEST LATE AT NIGHT...
PREVENTING OPTIMAL RADIATIONAL COOLING. WILL GO WITH A FREEZE WATCH
FOR THESE ZONES FOR NOW...INCLUDING ROCKLAND AND NORTHERN
WESTCHESTER COUNTIES...AND HAVE THE DAY SHIFT GET A LOOK AT THE 12Z
MODEL SUITE TO FINE TUNE THE HEADLINES.
CLOUDS WILL THEN GRADUALLY LOWER AND THICKEN DURING FRIDAY...BUT
MORE NOTICEABLY IN THE AFTERNOON. LOOKS LIKE SUFFICIENT MOISTURE AND
DEPTH FOR ANY SHOWERS HOLDS OFF THROUGH THE AFTERNOON...SO WILL GO
WITH A DRY FORECAST. WITH THE RIDGE AXIS SHIFTING THROUGH THE
AREA...SUBSIDENCE WILL LIMIT THE MIXING DEPTH...AND COASTAL SPOTS
WILL LIKELY BE COOLED WITH A SEA BREEZE. STILL...HIGH TEMPS AT OR
ABOVE TODAY'S FOR SPOTS AWAY FROM THE SEA BREEZE INFLUENCE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UNSETTLED WEATHER IS EXPECTED TO START THE LONG TERM PERIOD AS AN
AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY MOVE ACROSS THE
REGION FRIDAY NIGHT AND EARLY SATURDAY. WILL KEEP POPS IN THE
FORECAST THROUGH THE DAY SATURDAY...AS THE FRONT MOVES THROUGH THE
REGION...AS WELL AS AN UPPER LEVEL TROUGH OVER THE AREA MAY SET OFF
SOME ADDITIONAL AFTERNOON SHOWERS.
SURFACE HIGH PRESSURE IS EXPECTED TO MOVE INTO THE REGION ON SUNDAY
AND MONDAY...WITH DRY CONDITIONS.
00Z MODEL GUIDANCE SHOWING A RATHER COOL AND UNSETTLED PERIOD
TUESDAY AND WEDNESDAY AS HIGH PRESSURE WILL REMAIN TO OUR
NORTH...AND AN AREA OF LOW PRESSURE APPROACHES FROM THE
WEST...PASSING JUST TO OUR SOUTH.
TEMPERATURES ON SATURDAY LOOK TO BE AT OR ABOVE NORMAL. SATURDAY
THROUGH MONDAY WILL REMAIN RIGHT AROUND NORMAL...THEN TEMPERATURES
FALL BELOW NORMAL ON TUESDAY AND WEDNESDAY.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
A GUSTY NW FLOW WILL CONTINUE THROUGH THIS AFTN WITH DEEPENING LOW
PRESSURE TRACKING AWAY FROM NEW ENGLAND AND HIGH PRESSURE BUILDING
EAST FROM THE OHIO VALLEY.
VFR THRU THE TAF PERIOD.
NW WINDS WITH WITH GUSTS TO AROUND 35 KT TODAY. WINDS SHOULD BE
JUST RIGHT OF 310 MAGNETIC. GUSTS DIMINISH THIS EVENING AS HIGH
PRESSURE BUILDS IN FROM THE WEST. WINDS VEER TO THE SE FRI MRNG WITH
SPEEDS GENERALLY BLW 10 KT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 12Z FRIDAY THROUGH MONDAY...
.FRI...VFR.
.FRI NIGHT-SAT...VFR. CHC -SHRA AND MVFR.
.SUN-MON...VFR.
&&
.MARINE...
GALE WARNING REMAINS UP FOR ALL WATERS THROUGH THIS AFTERNOON.
THESE CONDITIONS COULD BECOME MORE NEAR-SHORE IN NATURE THIS
AFTERNOON AS A DEVELOPING INVERSION OVER THE WATERS COULD LIMIT
GUST POTENTIAL FARTHER OFFSHORE.
SCA WILL LIKELY BE NEEDED FOR A PORTION OF TONIGHT FOR ALL
WATERS...THEN SUB-SCA CONDITIONS ACROSS THE AREA BY DAYBREAK
FRIDAY AS A HIGH PRESSURE RIDGE ENTERS THE REGION. TRANQUIL
CONDITIONS THEN PREVAIL THROUGH THE DAY ON FRIDAY...WITH WINDS
INCREASING FROM THE SOUTH LATE IN THE DAY...BUT STILL UNDER 15 KT.
SMALL CRAFT CONDITIONS ARE EXPECTED SATURDAY INTO SUNDAY AS A COLD
FRONT MOVES ACROSS THE AREA WATERS. THEN...SUB-SCA CONDITIONS RETURN
LATE SUNDAY INTO MONDAY AS HIGH PRESSURE BUILDS OVER THE AREA. SMALL
CRAFT CONDITIONS MAY RETURN TUESDAY INTO WEDNESDAY AS AN AREA OF LOW
PRESSURE MOVES ACROSS THE REGION.
&&
.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITY LEVELS ARE EXPECTED TO DROP INTO THE TEENS
THIS AFTERNOON. THIS COMBINED WITH WIND GUSTS IN THE 30-40 MPH
RANGE...LITTLE RAINFALL OVER THE PAST FEW DAYS...AND DRY FORECAST 1
AND 10 HOUR FUELS...WILL EXPAND THE RED FLAG WARNING TO INCLUDE ALL
OF THE FORECAST AREA TODAY INTO THIS EVENING.
&&
.HYDROLOGY...
THERE ARE NO HYDROLOGIC CONCERNS THROUGH EARLY NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CTZ005>012.
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
CTZ005>008.
NY...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ067>075-
078>081-176>179.
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
NYZ067>070.
NJ...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ002>004-
006-103>108.
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
NJZ002.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...BC/JC
NEAR TERM...MMD/BG/BC/JC
SHORT TERM...JC
LONG TERM...BC
AVIATION...DW/JMC
MARINE...MMD/BG/BC/JC
FIRE WEATHER...MMD/BG/JC
HYDROLOGY...BC/JCHazardous weather outlook, Apr 24, 3:59 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 359 AM EDT THU APR 24 2014 CTZ009>012-NJZ004-006-103>108-NYZ071>075-078>081-176>179-251000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 359 AM EDT THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NJZ002-NYZ067>070-251000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 359 AM EDT THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-251000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 359 AM EDT THU APR 24 2014 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:44 AM EDT | Freeze Watch | OKX | Orange, Putnam, Rockland, Westchester | 10 hr |
| Apr 24, 2:09 PM EDT | Freeze Warning | OKX | Orange, Putnam, Rockland, Suffolk, Westchester | 14 hr |
| Apr 24, 6:05 PM EDT | Small Craft Advisory | OKX | 4 hr |
Nearby
Frost Advisories in New York, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.